# SDR FDEA201003220980

- Difficulty date: March 22, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623618
- Condition: Corroded
- Location: Bs 740 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- STRINGER 26R IS CORRODED AT BS 740.  CORROSION OUT OF LIMITS, CUT OUT DAMAGED STRINGER SECTION, FABRICATED NEW STRINGER SECTION USING BAC1498-147 7075T-6 PO 20017342 DIMS 8 1/2" AND SPLICE USING BAC1498-131 PO 9009232 DIMS 10 1/4", FABRICATED SHIMS USING 2024T-3 .032 PO 9009134 DIMS 10" AND INSTALLED IAW SRM 51-10-6, 53-10-3 AND 51-30-02.
